Optimal parameter choice for the pole condition

Ruprecht, D orcid.org/0000-0003-1904-2473, Schädle, A and Schmidt, F (2013) Optimal parameter choice for the pole condition. PAMM, 13 (1). pp. 455-456. ISSN 1617-7061



  • Published: 29 November 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mechanical Engineering (Leeds) > Institute of Engineering Thermofluids, Surfaces & Interfaces (iETSI) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 12 Jul 2016 13:38
Last Modified: 03 Nov 2016 01:25
Published Version: http://doi.org/10.1002/pamm.201310220
Status: Published
Publisher: Wiley-VCH Verlag
Identification Number: https://doi.org/10.1002/pamm.201310220
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export